# SDR 96UAL900503

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: NSA5532612
- Condition: Broken
- Location: Nr 1 Pack
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNPLANNED STOP AT PDX DUE TO LOSS OF CABIN PRESSURIZATION.  *S/D*  FOUND CLAMP ON THE OUTLET OF THE NR 1 PACK CONDENSER BROKEN CAUSING AIRCRAFT TO SLOWLY REPRESSURIZE.  REPLACED CLAMP AND SYSTEM OPERATED NORMALLY.
